IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Thought and Language (TL) [schedule] [select]
Chair Yasushi Tsubota (Kyoto Inst. of Tech.)
Vice Chair Tadahisa Kondo (Kogakuin Univ.), Kazuhiro Takeuchi (Osaka Electro-Comm. Univ.)
Secretary Miwa Morishita (Kobe Gakuin Univ.), Akinori Takada (Ferris Univ.)
Assistant Nobuyuki Jincho (Miidas), Akio Shimogori (Hakodate-ct)

Conference Date Sat, Jul 3, 2021 15:00 - 17:30
Sun, Jul 4, 2021 13:00 - 17:00
Topics Theme 1: Toursim Resource Development and NLP, Theme 2: Data Collection and Analysis for online multiparty dialogue Theme 3: Language and Learning, Language Learning 
Conference Place online 
Contact
Person
Yasushi Tsubota, Kyoto Institute of Technology
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on TL.

  14:55-15:00 Opening Address ( 5 min. )
Sat, Jul 3 PM 
15:00 - 17:30
(1) 15:00-15:20 Hylable for collecting and analyzing online group discussions and its application to English classes TL2021-1 Takeshi Mizumoto (Hylable), Shoko Otake (Kobe Gakuin Univ.), Mayuko Matsuoka (Oidai), Miwa Morishita (Kobe Gakuin Univ.)
(2) 15:20-15:40 A study on new online communication application. TL2021-2 Haruka Manabe, Kaori Hara, Haruka Nakayama, Jyouen Yan, Haruka Yoshimoto, Atsushi Ito (Chuo Univ.)
(3) 15:40-16:00 Students' Speech Collection and Analysis on Multi-party Conversations in Online Foreign Language Learning Course TL2021-3 Yasushi Tsubota (KIT), Eiji Tomida (Ehime Univ.)
(4) 16:00-16:20 Challenges in Paralinguistic Analysis on Interactions among Speakers of English as a Lingua Franca on a LEGO Task TL2021-4 Midori Tanimura (Ritsumeikan Univ.), Kazuhiro Takeuchi (Osaka Electro-Communication Univ.), Etusko Yoshida (Mie Univ.)
(5) 16:20-16:40 Significance of Classroom "Noises" in Autonomous Mutual Learning TL2021-5 Yasunari Harada, Akatsuka Yuya (Waseda U.), Lisa Nabei (Tokai U.), Yasushi Tsubota (KITech), Miwa Morishita (Kobe Gakuin University)
  16:40-16:50 Break ( 10 min. )
(6) 16:50-17:30  
Sun, Jul 4 PM 
13:00 - 17:00
(7) 13:00-14:00 [Invited Talk]
Car Travel Requires Natural Language Processing and Development of Tourism Resources TL2021-6
Masato Tokuhisa (Tottori Univ.)
  14:00-14:10 Break ( 10 min. )
(8) 14:10-14:40 A Method to Estimate Situations of Reviewers of Tourism with Deep Neural Network and Survey of Tourism Information Processing on Machine Learning TL2021-7 Makoto Okada (OPU)
(9) 14:40-15:10 Designing a smartphone application to support a trip around healing spots TL2021-8 Haruka Nakayama, Haruto Kawakami, Yuko Hiramatsu (Chuo Univ.), Kazutaka Ueda (Univ. Tokyo), Yasunari Harada (Waseda Univ.), Miwa Morishita (Kobe Gakuin Univ.), Atsushi Ito (Chuo Univ.)
  15:10-15:20 Break ( 10 min. )
(10) 15:20-15:50 A Study of Linguistic Landscape in Nikko at a View Point of Cultural Elements
-- About the Method of MITATE --
TL2021-9
Yuko Hiramatsu (Chuo Univ.)
(11) 15:50-16:20 Linguistic landscapes and pictograms TL2021-10 Miwa Morishita (Kobe Gakuin Univ.)
  16:20-16:30 Break ( 10 min. )
(12) 16:30-17:00 An Attempt of Multilingual Learning Focused on Linguistic Ability
-- Considering Learning Method and System for Chinese-Learners to utilize First Language with Reference to Three Languages of Japanese, English, and Chinese --
TL2021-11
Tomiko Yuyama (TMU), Noriko Takeda (FSU), Akinobu Kanda (TMU), Kaoru Fujimoto (MU), Maiko Shinozuka (TMU)
  17:00-17:05 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
TL Technical Committee on Thought and Language (TL)   [Latest Schedule]
Contact Address  


Last modified: 2021-05-21 10:44:18


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to TL Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan